# SDR YENA2025071400726

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 84,697 hours, 30,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#205, EWR-FLL. INFLIGHT REPORTED SLIGHT ODOR OF FUEL DURING TRANSITION FROM CRUISE TO DECENT; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A ISOLATED FUALT TO TYPE 10-SUSPECT CUSTOMER WAS USING VIC'S IN ROW 3-4-PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. INSPECTED APU AND BELLY AND FOUND NO EVIDENCE OF LEAKS. AIRCRAFT OK FOR SERVICE.
